Power pseudovarieties of semigroups I.

J. Almeida

Semigroup forum (1986)

  • Volume: 33, page 357-374
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Almeida, J.. "Power pseudovarieties of semigroups I.." Semigroup forum 33 (1986): 357-374. <http://eudml.org/doc/134819>.

author = {Almeida, J.},
journal = {Semigroup forum},
keywords = {power pseudovariety; pseudovarieties; identity},
pages = {357-374},
title = {Power pseudovarieties of semigroups I.},
url = {http://eudml.org/doc/134819},
volume = {33},
year = {1986},

AU - Almeida, J.
TI - Power pseudovarieties of semigroups I.
JO - Semigroup forum
PY - 1986
VL - 33
SP - 357
EP - 374
KW - power pseudovariety; pseudovarieties; identity
UR - http://eudml.org/doc/134819
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.